# SDR GV8S2016FA0000099

- Difficulty date: February 26, 2016
- Submitted: February 26, 2016
- Operation: General aviation
- Aircraft: N138UD
- Make and model: Cessna 172S
- Aircraft serial: 172S11487
- Aircraft time: 670 hours
- Engine: Lyc IO360L2A
- Engine time: 670 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: AV171462053
- Condition: Contaminated
- Location: Engine
- Part time: 670 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE RUNS OVERLY RICH, UNABLE TO KEEP MIXTURE ADJUSTED.  ENGINE IDLE SO LOW IT STOPS RUNNING.
